Harmonic ergodicity of actions of certain discrete linear groups
Compositio Mathematica, Volume 51 (1984) no. 1, p. 105-114
@article{CM_1984__51_1_105_0,
     author = {Dani, S. G.},
     title = {Harmonic ergodicity of actions of certain discrete linear groups},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {1},
     year = {1984},
     pages = {105-114},
     zbl = {0552.60002},
     mrnumber = {734787},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_1_105_0}
}
Dani, S. G. Harmonic ergodicity of actions of certain discrete linear groups. Compositio Mathematica, Volume 51 (1984) no. 1, pp. 105-114. http://www.numdam.org/item/CM_1984__51_1_105_0/

[1] R. Azencott: Espaces de Poisson des Groupes Localement Compacts. Springer-Verlag, Berlin, Heidelberg, New York (1970). | MR 501376 | Zbl 0208.15302

[2] H. Furstenberg: Random walks and discrete subgroups of Lie groups. Advances in Probability and Related Topics I (1971). | MR 284569 | Zbl 0221.22008

[3] Y. Guivarch: Quelques proprietes asymptotiques des produits de matrices aleatoires. In: Ecole d'été de probabilités de Saint-Flour VIII-1978. Springer-Verlag, Berlin, Heidelberg, New York (1980). | MR 590627 | Zbl 0433.60007

[4] C.C. Moore: Ergodicity of flows on homogeneous spaces. Amer J. Math. 88 (1966) 154-178. | MR 193188 | Zbl 0148.37902

[5] G. Warner: Harmonic analysis of semisimple Lie groups I. Springer-Verlag, Berlin, Heidelberg, New York (1972). | Zbl 0265.22020

[6] R.J. Zimmer: Induced and amenable ergodic actions of Lie groups. Ann. Sci. Ecole Norm. Sup. (4) 11 (1978) 407-428. | Numdam | MR 521638 | Zbl 0401.22009